MAUDE Adverse Event Report: MICROVENTION, INC. FRED X21; FLOW DIVERTER

MICROVENTION, INC. FRED X21; FLOW DIVERTER
Model Number FREDX2513-PMA
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon a six month follow-up angiogram post deployment of a flow diverter, the device was completely occluded.The patient is asymptomatic and the vessel is backfilling from collaterals with complete obliteration of aneurysm.The patient is neurologically intact.No intervention will be performed.The patient initially presented with a m3 dissecting aneurysm.
 
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device remains implanted in the patient and is therefore not available for return to the manufacturer for analysis.Two radiographic images were provided.Both are extremely coned-down dsas centered over the peripheral mca circulation.One shows a wide fusiform (described as mycotic in the report) m3 aneurysm (side and date not labeled on either image).The second image (presumably a follow-up) shows that the aneurysm and a short segment of the parent artery are occluded.It is likely that the small vessel diameter (1.27 and 1.7 mm) and the mycotic/infectious nature of the aneurysm contributed to the fred occlusion.The instructions for use (ifu) identifies stenosis of stented segment as a potential complication associated with the use of the device.

Brand Name
FRED X21
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key15100048
Report Number2032493-2022-00283
Device Sequence Number17456771
Product Code OUT
UDI-Device Identifier00842429114216
UDI-Public(01)00842429114216(11)210426(17)240331(10)0000127156
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberFREDX2513-PMA
Device Catalogue NumberFREDX2513
Device Lot Number0000127156
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2022
Initial Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
.088 BLLAST; ASA/BRILINTA; HEADWAY 21; SOFIA EX
Patient Age69 YR
Patient SexFemale